# SDR COMA9630048

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Anti-Ice
- Part number: ND00751940
- Condition: Malfunction
- Location: Lt Engine
- Part time: 4,227 hours
- Component: ND00752200
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INTAKE ANTI-ICE FAILED.  REPLACED THE INTAKE LOAD MONITOR AND THERMAL CONTROLLER.
